# SDR AALA20141111008

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 47,453 hours, 7,559 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S283T00633
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETURNED & EMER DECLARED.  LANDING WAS UNEVENTFUL, ACFT WAS OVERWEIGHT.  DURING CLIMB FLAP INDICATOR MOVED UP BETWEEN 0 & 1.  LE SLAT ASYMMETRY EICAS MSG GENERATED, OTBD SENSOR FAULT.  IAW FIM 32-09-03-815-805, FOUND SENSOR S286 FAULTY.  R & R S286 SENSOR IAW AMM 27-88-01-902-001.  SYS CHECKED NORMAL.
